# SDR UPS97222276

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI HFEC INSP REVEALS CRACK INDICATION BS 620 APPROX 1 INCH BELOW STR 19 LT FORWARD ROW IN FRAME CHORD INTERIOR STRUCTURE INBOARD SURFACE MARKED 12 AND 6 POSITIONS.  ALL WORK ACCOMPLISHED PER UPS EO NR B727-5310-9094A.
